# SDR GTIA2022082636606

- Difficulty date: August 24, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 43,167 hours, 19,710 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Part number: D5528000303700
- Part serial: IC6898
- Condition: None
- Location: Rh Elevator
- Part time: 43,167 hours, 19,710 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR INBD & OUTBD SERVO CONTROL ACTUATOR BUSHINGS REQUIRE REPLACEMENT.  RAF-01 2803727-1 GENERATED-REPAIRED RH ELEVATOR INBD AND OUTBD SERVOCONTROL ACTUATOR FITTING, BUSHINGS REPLACED IAW TI 5513-1602 SRM 55-26-47-300-002 AND CMM 55-21-15-410-801-A01 INSPECTION THRESHOLD IS 6 YEARS FROM COMPONENT FIRST FLIGHT, SUBSEQUENT INSPECTIONS AT INTERVALS OF 6 YEARS
